• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Regular subcategories in bounded derived categories of affine schemes

Sbornik Mathematics. 2018. Vol. 209. No. 12. P. 1756-1782.
Elagin A., Lunts V. A.

Let R be a commutative Noetherian ring such that X=SpecR is connected. We prove that the category D^b(cohX) contains no proper full triangulated subcategories which are strongly generated. We also bound below the Rouquier dimension of a triangulated category T, if there exists a triangulated functor T→D^b(cohX) with certain properties. Applications are given to the cohomological annihilator of R and to point-like objects in T.